# SDR AALA202504160285

- Difficulty date: April 16, 2025
- Submitted: April 17, 2025
- Operation: Air carrier
- Aircraft: N936NN
- Make and model: Boeing 737823
- Aircraft serial: 31176
- Aircraft time: 33,728 hours, 14,755 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Autobrake Sys
- Condition: Malfunctioned
- Location: Zone 700
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: WHEN ANTI-SKID SELECTOR IS IN THE RTO POSITION, AUTO BRAKE DISARMLIGHT ILLUMINATES. **SUPPLEMENTAL REPORT WILL BE SUBMITTED**(OPEN).
